Ropinirole and hallucinations


#1

Hi All, my mother suffers with Parkinson’s disease and has recently started hallucinating, the Dr thinks it may be caused by Ropinirole. Any comments welcomed. Thanks.


#2

The Doctor needs to get your Mother off these tablets and on to something more suitable. Contact the Neurologist or their Secretary to give you a new prescription for your Mother. Do you have a Parkinsons Nurse you can speak to ? If so talk to them as well about the problem, they can offer advice and give you help in getting the right medication for your Mother. I took a drug which gave me hallucinations and made me say things that weren’t true, it was horrible for my wife as she bore most of the brunt of it all.

Les


#3

Thank you for the reply. The specialist has reduced her dose of Ropinirole but she’s much the same, it’s like getting blood out of a stone just for her to see them.


#4

Hi @VelvetBiddy,

I noticed that you’ve spoken to your mum’s doctor as well as her Parkinson’s specialist. However, if you’d like more support on this, please feel free to give our helpline a call so they can arrange for a Parkinson’s nurse to advise you on your mum’s condition.

Many thanks,
Reah


#5

Thank you Reah, but the PNS is currently on the sick.